# SDR SWAA2023031097736

- Difficulty date: February 2, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 621PB HAS DELAMINATION AT FWD INBOARD CORNER<[01] IDENTIFIED PANEL MATERIAL IAW SRM 57-41-01-0I-4 FIGURE 3; TABLE 3; ITEM [1] AND DWG DOC: 116A9110 ID: 0026   PANEL FWD INBOARD CORNER IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-41-01-1A-1 PAR. 4.A.(5)  PANEL FWD INBOARD CORNER DAMAGE IS REPAIRABLE IAW SRM 51-70-05-2R-6 AS DIRECTED BY SRM 57-41-01-2R-1 PAR. 4.F.  REMOVED (2EA) BACKPLATES IAW SRM 51-40-02-0G-0 PAR. 4.E.  REMOVED DAMAGED FINISH FROM TOOLSIDE IAW AMM 51-21-11-150-815 PAR. 17.D.(3) & (4)(C)(1)  SANDED AWAY DAMAGED PLIES FROM FWD INBOARD CORNER AND CLEANED REPAIR AREA IAW SRM 51-70-05-2R-6 PAR. 4.A.-D.  UPDATED MEASUREMENTS TABLE.;[02] VALIDATED REPAIR PER SRM 51-70-05-2R-6;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2.;[04] FABRICATED AND INSTALLED REPAIR PLIES USING BMS8-139 CL1 ST1581 LOT# 1507054-1; BMS8-139 CL1 ST120 LOT# 1513199-1 WITH ADHESIVE BMS5-154 TY2/3 CL2 GRO5 LOT# 1509243-1 SET UP VACUUM BAG SYSTEM WITH LEAK CHECKED GOOD AND SET TO CURE USING HEATCON HOTBONDER ID: ATS532 CAL/DUE: 06/2023 IAW SRM 51-70-05-2R-6 PAR. 4.E.-G.;
